# SDR SWAA2022071417601

- Difficulty date: June 11, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PANEL 621SB HAS CRACKED I/B BACKUP PLATE / [01] UPON WORKING OF REPAIRS TO COMPOSITE PANEL; BACKUP PLATE WAS FOUND TO BE CRACKED AND MODIFIED AND WILL REQUIRE NEW BACKUP PLATE FABRICATED DUE TO NO AVAILABILITY; IAW DRAWING 116A9110-6 SHEET 2; AND DRAWING 116A9103-3.   FABRICATED NEW BACKUP PLATE USING RAW STOCK 6061-T6 0.050' BARE LOT# 1477767-1 IAW DRAWING 116A9103-3 SHEET 2 AND PL SHEET 2. OK TO SEND TO OSS FOR ANODIZATION PROCESS.;[02] VERIFIED CORRECTIVE ACTION 1;[03] NEW FABRICATED BACKUP PLATE WAS SENT TO OSS FOR ANODIZING PROCEDURE. REFERENCE P.O. 872019-SWA FOR DETAILS.   OK TO PRIME AND INSTALL.;[04] CORRECTION FOR LINE 3; CHANGING 'OK TO PRIME AND INSTALL' TO 'OK TO PRIME'.;[05] VERIFIED CORRECTIVE ACTION 3 AND 4 OK TO PRIME;[06] PRIMED BACKUP PLATE USING BMS 10-11; LOT# 23684105/436 IAW DWG 116A9103-3.  INSTALLATION OF PART TO BE ACCOMPLISHED ON TTG8Q00CYKLL.  JOB COMPLETE.;[07] VERIFIED CORRECTIVE ACTION 6 AND MEASUREMENT TABLE JOB COMPLETE
